Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 98, NWS El Paso, TX

September 26, 2021Luna County, New Mexico

NWS El Paso, TX issued this severe thunderstorm warning at Sep 26, 2021, 2:59 PM MDT for Luna County, New Mexico. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 26, 2021, 2:59 PM MDT (20:59 UTC)
Expired
Sep 26, 2021, 3:33 PM MDT
In force
34 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Luna County, NM

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2021-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2021-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-262 J/kg
Mixed-layer LCL
1007 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

271 
WUUS54 KEPZ 262059
SVREPZ
NMC029-262145-
/O.NEW.KEPZ.SV.W.0098.210926T2059Z-210926T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service El Paso TX
259 PM MDT Sun Sep 26 2021

The National Weather Service in El Paso has issued a

* Severe Thunderstorm Warning for...
  East central Luna County in southwestern New Mexico...

* Until 345 PM MDT.

* At 259 PM MDT, a severe thunderstorm was located 9 miles southeast
  of Sunshine, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Spring Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3201 10763 3212 10769 3224 10747 3209 10732
TIME...MOT...LOC 2059Z 242DEG 19KT 3208 10762 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BROWN
2 follow-up statements
924 
WWUS54 KEPZ 262113
SVSEPZ

Severe Weather Statement
National Weather Service El Paso TX
313 PM MDT Sun Sep 26 2021

NMC029-262145-
/O.CON.KEPZ.SV.W.0098.000000T0000Z-210926T2145Z/
Luna NM-
313 PM MDT Sun Sep 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EAST CENTRAL LUNA COUNTY...

At 312 PM MDT, a severe thunderstorm was located 11 miles southwest
of Akela, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Spring Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3206 10759 3216 10762 3224 10747 3209 10732
TIME...MOT...LOC 2112Z 242DEG 19KT 3211 10754 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BROWN
158 
WWUS54 KEPZ 262133
SVSEPZ

Severe Weather Statement
National Weather Service El Paso TX
333 PM MDT Sun Sep 26 2021

NMC029-262143-
/O.CAN.KEPZ.SV.W.0098.000000T0000Z-210926T2145Z/
Luna NM-
333 PM MDT Sun Sep 26 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LUNA COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 3206 10759 3216 10762 3224 10747 3209 10732
TIME...MOT...LOC 2131Z 242DEG 19KT 3216 10742 

$$

BROWN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 11:03 AM MDT, 3 hours 56 minutes earlier.

Area forecast discussion, Sep 26, 11:03 AM MDT, 3 hours 56 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
1103 AM MDT Sun Sep 26 2021

.AVIATION...18Z TAF CYCLE...
VFR conditions are expected across all of the TAF sites through
the period. There are likely to be short-duration with MFVR and
possibly ISOL IFR in VCTY of +SHRA and TSRA aft 18Z through 06Z.
Skies generally FEW060-080 SCT120-140 BKN180-220. However in VCTY
of SHRA and TSRA skies FEW-SCT030-050 BKN070-090CB. Winds favoring
180-240 AOB 12kts, with some VRB20G35kts near storms. VSBY P6SM,
but reducing to 1-3SM in rain shafts. Storms and showers to reduce
in areal coverage aft 06Z, with some lingering beyond.

&&

.PREV DISCUSSION...512 AM MDT Sun Sep 26 2021...

.SYNOPSIS...
Two storm systems are affecting the Borderland over the next seven
days bringing unsettled weather. The first system will bring rain
chances starting today, lasting through Tuesday. Temperatures
will remain below normal. On Wednesday the region will remain
mostly dry as we transition into our next system. The next system
arrives on Thursday and will bring widespread rain chances and
well below normal high temperatures to the area through Saturday.

&&

.DISCUSSION...
.SHORT TERM...Sunday and Sunday Night...
Currently the water vapor imagery shows a plume of moisture
across much of the Southwest and South Plains associated with an
upper level low situated across Baja California. As of now, mostly
quiet conditions are across the area with no significant echos on
the radar except for the western Grant and Hidalgo counties. This
upper level cutoff low that has been bringing active conditions
for the past few days will eventually move eastward. As it
propagates eastward, better forcing coupled with a deep fetch of
moisture will bring showers and thunderstorms to our area during
the day. The precipitable water values will be slightly over an
inch for most areas with the dew point temperatures in the 50s
enough to produce anywhere between a trace to an inch of rainfall.
The Weather Prediction Center has areas west of the I-25 and I-10
under a marginal risk for excessive rainfall due to the
aforementioned parameters discussed. The atmosphere will be
unstable with surface CAPE values between 600 and 1000 J/kg with a
0-6km bulk shear between 30 and 40kts, and a mid-level lapse rate
of 7 C/km. With good dynamics combined with moisture and
instability, strong thunderstorms are possible especially to areas
west of the Rio Grande. The Storm Prediction Center places the
Grant, Hidalgo and Luna counties under a marginal risk for strong
to severe thunderstorms after 19z. These storms could produce
possible severe wind gust or severe hail during the afternoon
hours.

This upper level low will continue to rotate and slowly move
eastward overnight Sunday.  As it does, chances for showers and
thunderstorms will continue at least until midnight.  The GFS model
is a little bullish with the QPF while the ECMWF model is more
modest. Even though there is a slight disagreement with the models
when it comes to the QPF, the atmosphere will be saturated enough
and with divergence aloft, active weather will likely continue.
Storms overnight Sunday will not be as strong as during the day as
the surface instability will weaken across much of the CWA. With
clouds aloft, the lows on Monday morning will be mostly above the
normal for the this time of the year.

&&

.LONG TERM...Monday through Saturday...
Decreasing precipitation chances to start the week, with
increasing precip chances on Thursday and Friday. In fact,
Thursday and Friday may bring widespread precipitation and
flooding concerns back to the Borderland. But more on that
shortly.

On Monday, the aforementioned low will be pushing east into
northern New Mexico through the day. Surface winds shift westerly,
bringing in drier air and partly cloudy skies. Though the low
will bring enough forcing for ascent for storms to spark focusing
mostly north of us. However, this combined with the the topography
of the Gila Region and Sacramento Mountains may contribute to
storm development on Monday afternoon. The bigger, albeit minor,
impact from this will be breezy westerly afternoon winds.

On Tuesday, the low weakens into an open wave and moves northeast
in to the Central Plains as a longwave trough begins to move into
the western CONUS (our next system). There will be very little
chanGe in moisture over Monday. Again, the impact from this will
be a breezy to windy afternoon, with isolated to scattered rain
chances focusing on our mountain regions.

Wednesday will be our driest and 'warmest' day of the longterm as
the trough slowly drops over the southwest. Our westerly winds
stay put, scouring out moisture and bringing mostly sunny skies.
High temperatures will still remain below normal, however. Can't
rule out the Gila Region having an isolated storm due to terrain
effects, but most of the region will stay dry. A backdoor cold
front will make its southwest through NM on Wednesday night. There
are model differences on how this may affect the Borderland.
Because at the same time this front pushes southwest, the longwave
trough over the southwest will begin to cut off over AZ, with our
region in an area of increasing diffluence. The deterministic GFS
says there is enough moisture associated with this to keep precip
chances going through the night Wednesday. The ECMWF keeps the
area dry. Regardless, more moisture is on the way. On Thursday
the low remains overall stationary, bringing widespread
precipitation chances to the region. On Friday, the low begins to
push slowly to the NE, but still keeps the Borderland in an area
of favorable rainfall through the day and overnight. Still a lot
of model runs to go, but so far this is looking like the
favorable timing of the event, with the ECMWF extreme forecast
index values between .5 and .6 for QPF across the area for Friday
night. What this translates to is the potential for 1+" of rain
to fall across the region between Thursday through Saturday, with
the potential for 2"+ for our eastern zones (as of right now).
This will lend to flooding issues, which we'll be watching closely
this week.

&&

.FIRE WEATHER.
A fairly good amount of moisture will be in the place today that
will aid in the development of showers and thunderstorms across the
Borderland. The winds will be light to moderate except for where
strong thunderstorms are present. The high temperatures will be
below the climatological normal due to increase cloud coverage
and rain cool air. For the begin of the work week, moisture will
continue to linger across the area at least until Tuesday with
showers and thunderstorms possible for the high terrain. Drier air
will move in for a brief period on Wednesday that should cut off
rain chances across much of the region. Another system will
increase the moisture by the latter half of the week bringing
additional rounds for showers and thunderstorms by then. The high
temperature will be below the normal with the winds below the
criteria. The min RHs will be between 40 and 80 % in the
mountains and between 25 and 40% in the lowlands through Saturday.
The vent rates will be poor to excellent on both Monday and
Tuesday then becoming poor to very good for the rest of the week.

&&

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 85  62  82  62 /  40  40   0   0
Sierra Blanca           82  56  76  56 /  40  50   0   0
Las Cruces              81  55  80  56 /  30  30   0   0
Alamogordo              82  56  81  56 /  30  30  10   0
Cloudcroft              65  42  58  40 /  30  30  30  10
Truth or Consequences   79  56  77  56 /  40  40  30  10
Silver City             74  51  67  51 /  60  50  40  20
Deming                  81  53  79  55 /  50  40  10   0
Lordsburg               81  54  75  56 /  60  50  20  10
West El Paso Metro      87  62  83  63 /  40  40   0   0
Dell City               87  57  82  56 /  30  30   0   0
Fort Hancock            90  59  85  59 /  40  50   0   0
Loma Linda              80  56  75  56 /  30  40   0   0
Fabens                  88  60  83  60 /  40  40   0   0
Santa Teresa            85  56  81  58 /  40  40   0   0
White Sands HQ          86  59  80  59 /  30  30  10   0
Jornada Range           83  56  78  56 /  30  30  10   0
Hatch                   84  55  79  55 /  30  30  10   0
Columbus                82  56  79  57 /  40  40   0   0
Orogrande               86  56  80  56 /  30  30   0   0
Mayhill                 75  49  68  48 /  30  20  20  10
Mescalero               75  46  68  45 /  30  30  30  10
Timberon                73  46  66  44 /  30  30  20  10
Winston                 75  44  70  43 /  60  40  40  10
Hillsboro               80  52  75  53 /  50  40  30   0
Spaceport               82  54  77  53 /  30  30  20   0
Lake Roberts            74  44  68  44 /  60  60  40  20
Hurley                  74  49  71  49 /  60  40  30  10
Cliff                   81  47  74  47 /  60  60  30  20
Mule Creek              75  50  68  51 /  70  60  50  20
Faywood                 78  51  72  51 /  50  40  20   0
Animas                  82  52  77  54 /  60  40  10   0
Hachita                 80  51  76  53 /  60  40   0   0
Antelope Wells          81  53  77  53 /  60  40  10   0
Cloverdale              76  51  72  53 /  60  40  20   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

36-Texeira/33/14
Hazardous weather outlook, Sep 26, 10:53 AM MDT, 4 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service El Paso TX/Santa Teresa NM
1053 AM MDT Sun Sep 26 2021

NMZ401>417-TXZ418>424-271700-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
1053 AM MDT Sun Sep 26 2021

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight

We continue with deep moisture and marginal instability across the
region today and tonight as an upper low continue to slowly move
our way from the southwest. This will mean more showers and
thunderstorms across the region. There is a marginal threat for
heavy rain and flooding over areas west of the Rio Grande, as well
as a marginal threat for a few thunderstorms to become severe with
moderate sized hail, or damaging winds. That potential is also
focused over areas west of the Rio Grande.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Active weather pattern continues with a low pressure system over
the area Monday and exiting Tuesday...and a second storm system
and backdoor front moving across the region Thursday and Friday.
Those days will bring chances for showers and thunderstorms.
There could be some stronger storms from time to time, but
generally expect small hail and gusty winds to be the main
threats. There is an increased potential for heavy rain and
flooding with the slow-moving system Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

Bird

In the hours before

Special weather statement, Sep 26, 1:58 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service El Paso TX
158 PM MDT Sun Sep 26 2021

NMZ404-262030-
Southwest Desert/Lower Gila River Valley NM-
158 PM MDT Sun Sep 26 2021

...A strong thunderstorm will impact portions of south central Grant
County through 230 PM MDT...

At 158 PM MDT, Doppler radar was tracking a strong thunderstorm near
Separ, moving northeast at 15 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Separ.

This includes Interstate 10 in New Mexico between mile markers 37 and
47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3210 10847 3215 10853 3237 10848 3223 10829
TIME...MOT...LOC 1958Z 210DEG 11KT 3219 10848

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

BROWN
Special weather statement, Sep 26, 2:22 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service El Paso TX
222 PM MDT Sun Sep 26 2021

NMZ402-408-409-262045-
Eastern Black Range Foothills NM-
Southern Gila Highlands/Black Range NM-Sierra County Lakes NM-
222 PM MDT Sun Sep 26 2021

...A strong thunderstorm will impact portions of northwestern Sierra
County through 245 PM MDT...

At 222 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of San Miguel, moving northeast at 10 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Monticello, Las Placitas and Chise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3318 10759 3327 10767 3347 10752 3327 10733
TIME...MOT...LOC 2022Z 224DEG 9KT 3324 10756

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

BROWN
Special weather statement, Sep 26, 2:39 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service El Paso TX
239 PM MDT Sun Sep 26 2021

NMZ402>404-262115-
Southern Gila Foothills/Mimbres Valley NM-
Southern Gila Highlands/Black Range NM-
Southwest Desert/Lower Gila River Valley NM-
239 PM MDT Sun Sep 26 2021

...A strong thunderstorm will impact portions of central Grant and
north central Hidalgo Counties through 315 PM MDT...

At 239 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Separ, moving north at 20 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of central Grant and
north central Hidalgo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3226 10843 3228 10852 3250 10857 3253 10831
TIME...MOT...LOC 2039Z 190DEG 15KT 3236 10847

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

BROWN
Special weather statement, Sep 26, 2:46 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service El Paso TX
246 PM MDT Sun Sep 26 2021

NMZ407-262115-
Southwest Desert/Mimbres Basin NM-
246 PM MDT Sun Sep 26 2021

...A strong thunderstorm will impact portions of southeastern Luna
County through 315 PM MDT...

At 246 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles southeast of Sunshine, moving northeast at 25 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rock Hound State Park and Spring Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3199 10771 3205 10777 3220 10764 3212 10743
TIME...MOT...LOC 2046Z 225DEG 22KT 3207 10769

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

BROWN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 6:03 PM MDTSpecial Weather StatementEPZLuna27 min
Sep 25, 6:44 PM MDTSpecial Weather StatementEPZLuna31 min
Sep 25, 6:57 PM MDTSevere Thunderstorm WarningEPZLuna24 min
Sep 25, 7:24 PM MDTSpecial Weather StatementEPZLuna36 min
Sep 25, 7:51 PM MDTSevere Thunderstorm WarningEPZLuna39 min
Sep 25, 8:38 PM MDTSpecial Weather StatementEPZLuna37 min
Sep 26, 1:58 PM MDTSpecial Weather StatementEPZHidalgo32 min
Sep 26, 2:22 PM MDTSpecial Weather StatementEPZSierra23 min
Sep 26, 2:33 PM MDTSevere Thunderstorm WarningEPZSierra42 min
Sep 26, 2:39 PM MDTSpecial Weather StatementEPZGrant36 min
Sep 26, 2:46 PM MDTSpecial Weather StatementEPZLuna29 min
Sep 26, 3:23 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Luna8 min
Sep 26, 3:41 PM MDTSpecial Weather StatementEPZDoña Ana34 min
Sep 26, 3:54 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Luna51 min
Sep 26, 4:03 PM MDTSpecial Weather StatementEPZSierra27 min
Sep 26, 4:14 PM MDTSevere Thunderstorm WarningEPZSierra46 min
Sep 26, 4:32 PM MDTSevere Thunderstorm Warning Considerable damage threatEPZDoña Ana, Sierra43 min
Sep 26, 4:42 PM MDTSpecial Weather StatementEPZDoña Ana33 min
Sep 26, 4:54 PM MDTSevere Thunderstorm WarningEPZSierra22 min
Sep 26, 5:14 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Otero, Sierra46 min
Sep 26, 5:37 PM MDTSpecial Weather StatementEPZLuna38 min
Sep 26, 5:41 PM MDTSpecial Weather StatementEPZOtero34 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.